Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have severe headache. Took CT-scan and MR venogram brain scan. Taking topaz, O-Dep, Naprosyn but no use .What is the remedy?

Hi Doctor!!
I am having severe headache which occurs every 3 days. I have consulted neurologist Y.Prabhakar, Surya Hospital, Visakhapatnam. I have undergone CT- Scan and MR Venogram Brain scan for the brain as suggested by the doctor.
All the reports show normal behaviour.
I was adviced to take
1.topaz 50 mg (M-N),
2.O-Dep (Daily at 7PM)
3.Naprosyn 500mg (when the headache is very severe)
I have continued using the tablets for 3 months. Still I dint find any improvement. Every 3 days I am having severe
headache from which I can be relieved only if I use Naprosyn tablet.
I have eyesight defect only for the right eye for which I am using contact lens
(Right - 5.5, left- 0.15)
Can you please suggest me regarding this.

Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most likely diagnosis in your case is migraine. Topaz (Topiramate) is a good drug for treating migraine. However, if you are not benefitting, then, other drugs such as divalproex, beta blockers, flunarizine, etc can be used.
In some cases of chronic migraine, Botox injections are also useful.
Normal MRI is a good news.
I request you to discuss other treatment options with your neurologist.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist,
Apollo Hospitals, Hyderabad
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor